Trying Out Propecia, Not Sure If Potential Sides Are Worth It.

Gallain

New Member
My Regimen
Reaction score
1
Hi, i'm 28 and didn't think i was going bald until a few people this year started teasing me about it.

So i got a prescription of propecia and have been on it about 3 weeks. I'm not expecting any results yet. Also i'm planning on seeing the local GP next week to see what they say. Not sure if it's caused by stress, a lot has changed this year and i don't feel like i had any hair issues last year.

I'm not sure if i'm getting side effects though.

I've noticed watery semen but that seems common.
I'm able to get an erection still with a bit of self love.
Although i don't think i've been getting morning wood anymore, i didn't monitor it before taking the pills.

Also when i was getting with my now (very recent) ex, during the foreplay bit i wasn't erect. I don't know if that was because we were going through a rough patch so i was mentally affected. But previously getting hard for a girl has never been an issue.

So this is something i'll monitor as i know mental wellbeing and anxiousness can play a big part with the above.

Anyway the hair... I feel like it's receeding and thinning. When wet i can see a lot of my scalp. I've always had pretty thin hair though.

Attached photos: first two are from last year and the year before. The rest are from the last 2 weeks.
 

Attachments

  • Screenshot_20181016-213849__01__01.jpg
    Screenshot_20181016-213849__01__01.jpg
    50.3 KB · Views: 177
  • FB_IMG_1539727747381__01.jpg
    FB_IMG_1539727747381__01.jpg
    82.8 KB · Views: 202
  • IMG_20180929_121028__01.jpg
    IMG_20180929_121028__01.jpg
    71.8 KB · Views: 211
  • IMG_20181016_213829__01__01.jpg
    IMG_20181016_213829__01__01.jpg
    58.9 KB · Views: 194
  • IMG_20181005_171554.jpg
    IMG_20181005_171554.jpg
    83.4 KB · Views: 227
  • IMG_20181005_142424.jpg
    IMG_20181005_142424.jpg
    70.1 KB · Views: 203
  • IMG_20181006_153614.jpg
    IMG_20181006_153614.jpg
    136.4 KB · Views: 199

ThickAndTired

Member
My Regimen
Reaction score
6
You still got great hair.

I wouldn't monitor morning woods and stuff like that because there are a million factors that can affect that and you would just go insane.

3 weeks is still too soon. If you're gonna stick with it (at least 2-3 months before you can notice anything) I think you are better off if you can forget about side effects altogether

If you can still have sex, concentrate, sleep well and live your life - give it a shot and don't over-analyze it.

hopefully it works for you and you can have some extra years of hair.
 

GP004

New Member
My Regimen
Reaction score
0
"I wouldn't monitor morning woods"

Swear to god have sat for ages attempting to see where you're going but not a clue ?? What are you on about ??
 

The_Dragon

Member
My Regimen
Reaction score
15
"I wouldn't monitor morning woods"

Swear to god have sat for ages attempting to see where you're going but not a clue ?? What are you on about ??
I don't really get it either, you either wake up with wood or not.

In my experience, morning wood all but eliminated (sometimes wake up with a semi), but nothing like before. Semen is very sticky it no longer flows, gf refuses to swallow it now. Was on propecia daily for about 3 months (and topical finasteride) for about 2/3 months before that. Can get erections when stimulated, but feel weaker, and have no random boners. I gave it numerous months to try and "stabilise", but it shows no sign of improving, only worsening. So I've quit, my junk is not worth losing.
 
Top